E-Prints Complutense

Higher order dual varieties of generically k-regular surfaces

Impacto

Descargas

Último año

Mallavibarrena Martínez de Castro, Raquel y Lanteri, Antonio (2000) Higher order dual varieties of generically k-regular surfaces. Archiv der Mathematik, 75 (1). pp. 75-80. ISSN 0003-889X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

84kB

URL Oficial: http://www.springerlink.com/content/798frv8177k0eq90/fulltext.pdf


URLTipo de URL
http://www.springerlink.com/SIN ESPECIFICAR


Resumen

We prove that, if a smooth complex projective surface S subset of P-N is k-regular, then its k-th order dual variety has the expected dimension, except if S is the k-th Veronese surface. This answers positively a conjecture stated in a previous paper.


Tipo de documento:Artículo
Palabras clave:Adjunction
Materias:Ciencias > Matemáticas > Álgebra
Código ID:16625
Depositado:04 Oct 2012 08:38
Última Modificación:07 Feb 2014 09:32

Descargas en el último año

Sólo personal del repositorio: página de control del artículo